# SDR UPS06447344

- Difficulty date: July 9, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1283
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1283 RT S15-16 FRAME O/B FLANGE FOUND CRACK.  CRACK LENGTH 1.25 INCH.  M/D BS 1283 RT STR 15-16 FRAME O/B FLANGE REPAIRED AS PER SRM 53-10-04 FIG 1.
